RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2016, том 28, выпуск 5, страницы 21–60 (Mi aa1506)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Asymptotics of parabolic Green's functions on lattices

P. Gurevichab

a Free University of Berlin, Germany
b Peoples' Friendship University, Russia

Аннотация: For parabolic spatially discrete equations, we consider Green's functions, also known as heat kernels on lattices. We obtain their asymptotic expansions with respect to powers of time variable $t$ up to an arbitrary order and estimate the remainders uniformly on the entire lattice. The spatially discrete (difference) operators under consideration are finite-difference approximations of continuous strongly elliptic differential operators (with constant coefficients) of arbitrary even order in $\mathbb R^d$ with arbitrary $d\in\mathbb N$. This genericity, besides numerical and deterministic lattice-dynamics applications, allows one to obtain higher-order asymptotics of transition probability functions for continuous-time random walks on $\mathbb Z^d$ and other lattices.

Ключевые слова: spatially discrete parabolic equations, asymptotics, discrete Green functions, lattice Green functions, heat kernels of lattices, continuous-time random walks.

Полный текст: PDF файл (761 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2017, 28:5, 569–596

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 22.06.2015
Язык публикации: английский

Образец цитирования: P. Gurevich, “Asymptotics of parabolic Green's functions on lattices”, Алгебра и анализ, 28:5 (2016), 21–60; St. Petersburg Math. J., 28:5 (2017), 569–596

Цитирование в формате AMSBIB
\RBibitem{Gur16}
\by P.~Gurevich
\paper Asymptotics of parabolic Green's functions on lattices
\jour Алгебра и анализ
\yr 2016
\vol 28
\issue 5
\pages 21--60
\mathnet{http://mi.mathnet.ru/aa1506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637586}
\elib{http://elibrary.ru/item.asp?id=31062039}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 5
\pages 569--596
\crossref{https://doi.org/10.1090/spmj/1464}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406388600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026287796}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1506
  • http://mi.mathnet.ru/rus/aa/v28/i5/p21

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. P. Gurevich, S. Tikhomirov, “Rattling in spatially discrete diffusion equations with hysteresis”, Multiscale Model. Simul., 15:3 (2017), 1176–1197  crossref  mathscinet  isi
    2. P. Gurevich, S. Tikhomirov, “Spatially discrete reaction-diffusion equations with discontinuous hysteresis”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 35:4 (2018), 1041–1077  crossref  mathscinet  zmath  isi  scopus
    3. Gurevich P., “Asymptotics of the Heat Kernels on 2D Lattices”, Asymptotic Anal., 112:1-2 (2019), 107–124  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:79
    Полный текст:3
    Литература:11
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020